# SDR SWAA2021062407092

- Difficulty date: August 7, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / AFT CARGO BAY FWD CORNER SCUFF PLATE WAS REPAIRED PER SRM 53-60-15-2R-1 PAGE 2. PAR. B.(4)(5);(6);(7); & (8). INSTALL WILL BE ACCOMPLISHED ON CUSTOMER CARD: 753-140-00-02Y
